# SDR R61A2021012600092

- Difficulty date: January 8, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, VERTICAL STAB RIB 9/10 TRAILING EDGE CRACKED.  REPLACED VERTICAL STAB SUPPORT, IAW SRM 51-40-08.
